MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PROCINCH ADJUSTABLE LOOP IMPLANT, REVERSE TENSIONING; PIN, FIXATION, SMOOTH

STRYKER ENDOSCOPY-SAN JOSE PROCINCH ADJUSTABLE LOOP IMPLANT, REVERSE TENSIONING; PIN, FIXATION, SMOOTH
Model Number 234-102-060
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the implant broke during the procedure.No pieces fell into the joint.
 
Additional Manufacturer Narrative
Alleged failure: the implant breaks when it is being raised and cannot be used properly.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause could be excessive force applied device.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PROCINCH ADJUSTABLE LOOP IMPLANT, REVERSE TENSIONING
Common Device Name
PIN, FIXATION, SMOOTH
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key10635007
Report Number0002936485-2020-00405
Device Sequence Number2604616
Product Code HTY
UDI-Device Identifier07613327137385
UDI-Public07613327137385
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K150416
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number234-102-060
Device Catalogue Number234-102-060
Device Lot Number20062AE2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2020
Initial Date Received by Manufacturer 09/08/2020
Supplement Date Received by Manufacturer09/08/2020
Initial Report FDA Received Date10/06/2020
Supplement Report FDA Received Date12/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age26 YR